Cholesky decomposition with fixing nodes to stable computation of a generalized inverse of the stiffness matrix of a floating structure

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/89673

Show full item record


Title: Cholesky decomposition with fixing nodes to stable computation of a generalized inverse of the stiffness matrix of a floating structure
Author: Brzobohatý, Tomáš
Dostál, Zdeněk
Kozubek, Tomáš
Kovář, Petr
Markopoulos, Alexandros
Date issue: 2011
Citation: International journal for numerical methods in engineering. 2011, vol. 88, issue 5, p. 1384-1405.
URI: http://hdl.handle.net/10084/89673
ISSN: 0029-5981
1097-0207
DOI: 10.1002/nme.3187
URI: http://dx.doi.org/10.1002/nme.3187
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics